Show simple item record

dc.contributor.authorBartholomew-Biggs, M.
dc.contributor.authorForbes, A.B.
dc.identifier.citationBartholomew-Biggs , M & Forbes , A B 2000 , ' A Two-dimensional Search used with a Non-Linear least Squares Solver ' , Journal of Optimization Theory and Applications , vol. 104 , no. 1 , pp. 215-234 .
dc.identifier.otherPURE: 137681
dc.identifier.otherPURE UUID: fea53f5c-610f-4265-8a71-2ce797650011
dc.identifier.otherdspace: 2299/3012
dc.identifier.otherScopus: 0034349461
dc.description“The original publication is available at”. Copyright Springer. DOI: 10.1023/A:1004641125471 [Full text of this article is not available in the UHRA]
dc.description.abstractThis note describes a modified search strategy for use with a Gauss-Newton method for nonlinear least-squares problems. If a standard line search along the Gauss-Newton vector p is unable to make much progress, a new search direction is constructed which lies in the plane of p and the steepest-descent vector. Numerical experiments show that a quadratic model of the objective function in this plane can yield effective corrections when the basic Gauss-Newton technique experiences difficulty.en
dc.relation.ispartofJournal of Optimization Theory and Applications
dc.titleA Two-dimensional Search used with a Non-Linear least Squares Solveren
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
rioxxterms.typeJournal Article/Review

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record